# SDR C2XA04CL068

- Difficulty date: July 7, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N17507
- Make and model: Emb EMB-135ER
- Aircraft serial: 145215
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 094
- Condition: Broken
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLT 2885 THE CREW REPORTED THE RIGHT MAIN LANDING GEAR DID NOT RETRACT.  MAINTENANCE REMOVED AND REPLACED THE RT MLG UPLOCK BOX.  AIRCRAFT RETURNED TO SERVICE.
